EconPapers    
Economics at your fingertips  
 

Monotonicity of asset price toward higher changes in risk

Octave Jokung

Economics Letters, 2013, vol. 118, issue 1, 195-198

Abstract: This note gives the conditions on preferences to guarantee the monotonicity of asset prices when the payoffs of the risky asset change in the sense of the Nth stochastic dominance and with an Nth degree increase in risk. Those conditions are expressed in terms of the sign of the successive derivatives of the utility function coupled with the relative risk aversion of higher orders less than their benchmark values.

Keywords: Monotonicity; Increase in risk; Risk aversion; Stochastic dominance (search for similar items in EconPapers)
JEL-codes: G11 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176512005253
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:118:y:2013:i:1:p:195-198

DOI: 10.1016/j.econlet.2012.09.018

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:118:y:2013:i:1:p:195-198